MAUDE Adverse Event Report: US ENDOSCOPY COINTIP; SNARE

US ENDOSCOPY COINTIP; SNARE
Model Number 00711110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the user facility's contact information was blank in the received medwatch, steris was unable to obtain additional information regarding the report event.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch mw5184579 that "the sheath of the snare twisted when in use and was unable to cut the polyp off".No report of injury.

Brand Name
COINTIP
Common Device Name
SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25056812
Report Number1528319-2026-00044
Device Sequence Number10101104
Product Code FDI
UDI-Device Identifier00724995194369
UDI-Public(01)00724995194369
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711110
Device Catalogue Number00711110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown